MathSciNet Relay Station
MathSciNet bibliographic data
MR328025 (48 #6367) 28A70 (43A07)
Adler, Andrew On continuity of invariant measures. Proc. Amer. Math. Soc. 41 (1973), 487–491.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement